On the definition of the linearizing transformation of Čech

Alois Švec

Časopis pro pěstování matematiky (1963)

  • Volume: 088, Issue: 4, page 430-432
  • ISSN: 0528-2195

How to cite


Švec, Alois. "K definici Čechových linearisujících transformací." Časopis pro pěstování matematiky 088.4 (1963): 430-432. <http://eudml.org/doc/20844>.

author = {Švec, Alois},
journal = {Časopis pro pěstování matematiky},
keywords = {differential geometry of special Lie groups},
language = {cze},
number = {4},
pages = {430-432},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {K definici Čechových linearisujících transformací},
url = {http://eudml.org/doc/20844},
volume = {088},
year = {1963},

AU - Švec, Alois
TI - K definici Čechových linearisujících transformací
JO - Časopis pro pěstování matematiky
PY - 1963
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 088
IS - 4
SP - 430
EP - 432
LA - cze
KW - differential geometry of special Lie groups
UR - http://eudml.org/doc/20844
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.